New Study Reveals mRNA Jabs Cause Irreversible Tinnitus

A new study has revealed that mRNA injections cause severe and irreversible tinnitus in recipients.

The study authors from the U.S. analyzed results from a survey involving 398 cases of tinnitus related to the Covid jabs and tinnitus reports from the Vaccine Adverse Effect Reporting System (VAERS) in 2021. The paper, which was published May 22 in Frontiers in Pharmacology, sought to establish if there was a link between the jabs and if there were any factors that might increase the risk of tinnitus post-vaccination.

Naturalnews.com reports: According to the study authors, COVID-19 vaccination does increase the risk of developing tinnitus – with metabolic disorders playing a huge role in the vaccine-related reaction. This means that pre-existing metabolic syndromes were correlated with the severity of the reported tinnitus.

They noted that tinnitus symptoms happened soon after getting injected, and that the frequency of tinnitus cases was higher after the first dose. More women suffered from vaccine-induced tinnitus than men, with the difference in the number of cases between the two sexes increasing with age. The highest number of tinnitus cases were reported in the cohort aged 50 to 64.

Moreover, tinnitus reports for Pfizer amounted to 47 cases per one million full vaccinations and those for Moderna amounted to 51 cases per one million full vaccinations. Those for the single-dose Janssen adenoviral vector injection from Johnson & Johnson amounted to 70 tinnitus cases per one million full vaccinations.

“I can confirm and corroborate almost every single one of these points using only VAERS data, and in science, reproduction is essential,” said immunologist and researcher Dr. Jessica Rose, who isn’t part of the study. “It is staggering how many [percentage-wise] peer-reviewed studies cannot be replicated.

A second study appears to back up the instances of vaccine-related tinnitus in individuals injected with the COVID-19 gene therapy. The paper published Feb. 22 in Vaccine aimed to determine whether there was an increase in audiovestibular events – conditions related to hearing and balance disorders – following COVID-19 vaccination in south-eastern Australia.

The authors of the Feb. 22 study ultimately found a rise in cases of tinnitus and vertigo post-vaccination. Vertigo is a condition where people feel like they are spinning, which can result in dizziness. They warned both healthcare providers and vaccinated individuals to be alert for “potential audiovestibular complaints after COVID-19 vaccination.”

“We are the first to confirm this increased relative incidence of tinnitus and vertigo post-COVID-19 vaccines,” they wrote. The authors speculated that the audiovestibular events may be an “immune-mediated injury” triggered by the injections.

“Our study found an increased relative incidents incidence of vertigo in the 42 days following [injection of] mRNA vaccines, and increased relative incidence of tinnitus in the 42 days following both [injection of the AstraZeneca] adenovirus vector and mRNA vaccines.”

In the same study, the researchers noted that there was “no increased relative incidence in hearing loss” in the 42 days following any COVID-19 vaccine. They added that VAERS data and studies conducted on the healthcare registries of Finland and Denmark have “found no association between sudden sensorineural hearing loss and COVID-19 vaccination.”

Leave a Comment